|Atripla and hair loss
Nov 1, 2009
Hi -- I have been using Atripla for 2 months now. And noticed my hair is starting to fall. Is this normal?
Response from Dr. Henry
Most patients who take Atripla don't experience much hair loss but a small % (< 5) have noted that problem. It can be hard to know whether the hair loss is due to immune reconstitution (thus not regimen specific) or to one of the three components of Atripla. Other conditions can contribute to hair loss (numerous scalp infections, many other drugs, syphilis, thyroid disorders, iron deficiency and many others) so a discussion with your HIV specialist is warranted. If the problem seems linked to Atripla then one has to decide whether switching HIV meds is something you would consider and after reviewing the options with your HIV specialist. KH
HLA-B*5701 is not available, what to do? Please help!
Mepron/Atripla Red Dot Rash... are they the same?
- Where Does Herpes Appear?
- When Genital Warts Fall Off Are You Still Contagious?
- What Are The Chances Of Getting Herpes From Infected Person?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Does Chlamydia Do To Your Body?
- What Is The Normal Range On Herpes 2 Igg Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.